# SDR ASAA2013123112282

- Difficulty date: December 31, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 3,204 hours, 1,006 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED. QRH PROCEDURES COMPILED WITH AND UNABLE TO RESTORE DUAL FMC OPERATION.  ACFT GROUNDED.  PULLED & RESET NR 1 FMC CIRUIT BREAKER.  OPS RETURNED TO NORMAL, IAW FIM 34-61, TASK 807.
